# SDR SWAA2022031089190

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 45,941 hours, 23,407 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NO 7 I/B GROUND SPOILER ;UPPER SKIN HAS DENT AND DELAMINATED 2.00 X 2.5 WIDE . IT LOCATED 9.00INCH AFT FROM L/E AT I/B HINGE. / REMOVED AND REPLACED #7 I/B GROUND SPOILER IAW 27-62-12-000-801 AND AMM 27-62-12-400-801. ACCOMPLISHED ADJUSTMENT IAW AMM 27-62-12-400-801 AND PERFORMED FUNCTIONAL TEST IAW AMM 27-62-12-000-802. FUNCTIONAL TEST GOOD POS 7 TAG NO 594411 PN OFF 113A4600-2 SN OFF 001930 PN ON 113A4600-4 SN ON 006298
